# SDR GUUA02060602

- Difficulty date: February 6, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Fire Extinguishe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT RIGHT ENGINE DISCHARGE LIGHT ILLUMINATED ON AND OFF.  SECURED WIRE BUNDLE AT THE RIGHT WHEEL WELL FIRE EXTINGUISHER BOTTLE.
